Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 19, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Apr 21, 2021, 10:10 AM EDT. It took effect at Apr 21, 2021, 10:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2021, 10:10 AM EDT (14:10 UTC)
- In effect from
- Apr 21, 2021, 10:00 PM EDT
- Expired
- Apr 22, 2021, 10:03 AM EDT
- In force
- 12 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
486 WHUS72 KTAE 211410 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1010 AM EDT Wed Apr 21 2021 GMZ730-750-752-755-765-770-772-775-221000- /O.NEW.KTAE.SC.Y.0019.210422T0200Z-210422T1500Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1010 AM EDT Wed Apr 21 2021 /910 AM CDT Wed Apr 21 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ THURSDAY... * WHAT...Northeast winds around 20 kts with gusts up to 25 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...From 10 PM EDT /9 PM CDT/ this evening to 11 AM EDT /10 AM CDT/ Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
646 WHUS72 KTAE 211952 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 352 PM EDT Wed Apr 21 2021 GMZ730-750-752-755-765-770-772-775-220300- /O.CON.KTAE.SC.Y.0019.210422T0200Z-210422T1500Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 352 PM EDT Wed Apr 21 2021 /252 PM CDT Wed Apr 21 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ THURSDAY... * WHAT...Northeast winds 20 to 25 knots. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...From 10 PM EDT /9 PM CDT/ this evening to 11 AM EDT /10 AM CDT/ Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
788 WHUS72 KTAE 220130 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 930 PM EDT Wed Apr 21 2021 GMZ730-750-752-755-765-770-772-775-220800- /O.CON.KTAE.SC.Y.0019.210422T0200Z-210422T1500Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 930 PM EDT Wed Apr 21 2021 /830 PM CDT Wed Apr 21 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... * WHAT...Northeast winds 20 to 25 knots. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...From 10 PM EDT /9 PM CDT/ this evening to 11 AM EDT /10 AM CDT/ Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
116 WHUS72 KTAE 220754 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 354 AM EDT Thu Apr 22 2021 GMZ730-750-752-755-765-770-772-775-221500- /O.CON.KTAE.SC.Y.0019.000000T0000Z-210422T1500Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 354 AM EDT Thu Apr 22 2021 /254 AM CDT Thu Apr 22 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... * WHAT...Northeast winds 20 knots. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...Now until 11 AM EDT /10 AM CDT/ this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
792 WHUS72 KTAE 221403 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1003 AM EDT Thu Apr 22 2021 GMZ730-750-752-755-765-770-772-775-221515- /O.CAN.KTAE.SC.Y.0019.000000T0000Z-210422T1500Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1003 AM EDT Thu Apr 22 2021 /903 AM CDT Thu Apr 22 2021/ ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 10:03 AM EDT, 7 minutes earlier.
Area forecast discussion, Apr 21, 10:03 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1003 AM EDT Wed Apr 21 2021
.UPDATE...
No updates were made to the forecast.
&&
.PREV DISCUSSION [618 AM EDT]...
.NEAR TERM [Through Tonight]...
In the upper levels, a broad trough is over the Eastern U.S. Weak
troughing or nearly zonal flow will be over the region today and
tonight. At the surface, a dry front will move through the region
today bringing a cooler, drier air mass into the region tonight.
Skies will be mostly sunny/clear and POPs will be near zero.
Northwesterly winds will be gusty today with gusts up to 30 mph
possible at times. Winds will decrease around sunset. Highs today
will be in the 70s. Lows tonight will be chilly in the 40s.
.SHORT TERM [Thursday Through Friday]...
Surface high pressure will control the sensible weather pattern
through the short term period as drier northerly flow prevails.
The coolest temperatures of the next week are likely Thursday
afternoon with highs only climbing into the low 70s under mostly
sunny skies. Another cool night is likely as light winds and
mostly clear skies prevail Thursday night.
By Friday, surface high pressure begins to shift east of the area
and southeasterly flow develops across the region. This will
bring warmer conditions to the region in advance of our next
weather system. High temperatures climb back into the mid to upper
70s.
.LONG TERM [Friday Night Through Wednesday]...
Quickly changing weather pattern is expected Friday night into
Saturday as several upper level shortwaves progress through the
deep south. The first shortwave moves through Friday evening into
early Saturday morning. Severe weather forecast is less confident
with this first shortwave as the level of instability we'll
realize is uncertain. However, most guidance indicate a 30-40kt
low level jet to develop overnight and progress inland across the
forecast area as a warm front lifts north into Saturday morning.
Should storms develop overnight a few severe storms can't be ruled
out with all severe weather hazards possible. A stronger
shortwave will be quickly on the heels of the first one and this
wave will bring an increasing threat for severe weather to the
rest of the area Saturday afternoon into Saturday night. While
it's still too early to determine specifics regarding the severe
weather, there will be adequate shear and plenty of instability
thanks to steeper mid-level lapse rates continued increases in
low-level moisture through the afternoon. This will support all
modes of severe weather through the afternoon and evening.
The shortwave likely pushes through the region by Sunday morning
and much of the activity pushes southeast of the forecast area by
midday Sunday. Upper level ridging is likely to develop for the
beginning of next week which will bring warmer and drier
conditions.
.AVIATION...
[Through 12Z Thursday]
VFR conditions will prevail with clear skies. Northwesterly winds
will be gusty today up to 25 knots at times as a dry cold front
moves through. Winds will decrease around sunset and become more
northerly or northeasterly overnight.
.MARINE...
Elevated winds and seas are likely through the next few days as
several weather systems bring near-advisory conditions. A dry
cold front moves through this morning and will bring increased
winds for the afternoon. Winds remain elevated through early
Thursday as they switch from northerly to northeasterly before a
brief decrease in the winds develops Thursday afternoon into
Friday afternoon. Another system is expected over the weekend with
winds increasing Friday night into Saturday. Severe storms are
possible along with widespread showers Saturday and Saturday
night.
.FIRE WEATHER...
High dispersions above 75 are likely this afternoon due to gusty
winds. Northwesterly winds will be gusty today with gusts up to 30
mph possible at times. Today will be dry with minimum relative
humidity values of 30 to 38 percent. A very dry air mass will be
over the region tonight and tomorrow with minimum relative humidity
around 20 to 25 percent for most of the Alabama and Georgia Counties
tomorrow afternoon. Minimum relative humidity will be around 25 to
30 percent in the Florida Counties. Red Flag conditions are not
expected today or tomorrow due to fuel moisture levels.
.HYDROLOGY...
Rivers continue to fall and this trend will continue through at
least the next few days. Rainfall of 0.5 to 1.5 inches is likely
across much of the region (heaviest across AL/GA), over the
weekend as a frontal system moves through. This will likely not be
enough to increase any flooding concerns over the weekend, but
heavy rain rates in any storms could cause very localized flooding
in poor drainage areas.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 79 46 72 50 76 / 0 0 0 0 10
Panama City 76 48 72 54 75 / 0 0 0 0 20
Dothan 71 42 70 48 75 / 0 0 0 0 20
Albany 76 42 71 48 77 / 0 0 0 0 10
Valdosta 80 45 71 48 78 / 0 0 0 0 10
Cross City 81 48 75 51 81 / 0 0 0 0 10
Apalachicola 77 49 70 56 73 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal Gulf.
GA...None.
AL...None.
GM...Small Craft Advisory from 10 PM EDT /9 PM CDT/ this evening to
11 AM EDT /10 AM CDT/ Thursday for Apalachee Bay or Coastal
Waters From Keaton Beach to Ochlockonee River FL out to 20
Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Mexico Beach to
Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
to Okaloosa Walton County Line FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL
from 20 to 60 NM.
&&
UPDATE...Montgomery
NEAR TERM...McD
SHORT TERM...Dobbs
LONG TERM...Dobbs
AVIATION...McD
MARINE...Dobbs
FIRE WEATHER...McD
HYDROLOGY...DobbsThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:48 AM EDT | Rip Current Statement | TAE | Gulf, Walton | 19 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.